It sounds like you could have more than one thing going on than just candida and I would consider getting tested for things that are similar to candida overgrowth; a few examples include histamines, h. pylori, e.coli, parasites, and sibo (small intestinal bacteria overgrowth). Additionally, I would consider getting your liver enzyme levels tested to see if they are elevated. If you are eating late dinners, this can cause liver stress by itself.
Second, I would consider contacting a naturopath who can heal you holistically (multiple organs all at once) whereas the doctor you are seeing is just giving you a pill.
You may need more stuff than molybdenum to protect the liver and kidneys from toxins; milk thistle is a great example as well as juniper berry extract and artichoke extract. There are also a variety of homeopathics that can heal the liver and a naturopath would know about them. Nystatin and pharmaceutical drugs can cause adverse problems such as liver damage and thats why we promote natural antifungals because there is less risk.
The strange thing about what you mentioned is that you experience more die-off during a BM. I haven’t heard of this happening to anyone else on the forum before and this could be related to a complication we don’t know about on the forum.
The pain you mentioned during a BM could simply be hemorrhoids which is caused by constipation and a poor lifestyle.
Also, if you are not doing the strict forum diet and eating things like corn, rice, potatoes, etc. these all can feed the candida and cause allergies. Allergic reactions are very similar to die-off symptoms but may be elevated during a die-off period.
The nettle tea is antifungal btw so it alone can cause die-off in conjunction with the diet.
I wish I could help you but there are so many factors to consider that its difficult to pinpoint what your troubles are.